# SDR ASAA9640039

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE AFT FIVE EMERGENCY FLOOR TRACK LIGHTS WERE FOUND TO BE INOPERATIVE.  RECONNECTED AFT FIVE EMERGENCY LIGHTS AND LIGHTS OPERATED NORMALLY. (M)
